Alert archive / Alabama / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 91, NWS Birmingham, AL

April 13, 2020Pike County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 13, 2020, 12:11 AM CDT for Pike County, Alabama. It was in force for 64 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2020, 12:11 AM CDT (05:11 UTC)
Expired
Apr 13, 2020, 1:15 AM CDT
In force
64 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Pike County, AL

What was reported inside it

TimeReportWhereRemark
Apr 13, 1:01 AM CDTTSTM WND DMG5 E Troy Muni Airport, ALSEVERAL TREES AND POWER LINES WERE BLOWN DOWN. NEWSPAPER REPORTS INDICATE AT LEAST A FEW DOZEN OTHER TREES WERE ALSO BLOWN DOWN AROUND THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 50 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 12, 10:45 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 5.2 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2020-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 533 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2020-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 401 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
533 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
847 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
401 m²/s²
0-3 km storm-relative helicity
509 m²/s²
Significant tornado parameter
1.4
Supercell composite
8.4

Open this sounding in Storm Lab

The text

As transmitted.

889 
WUUS54 KBMX 130511
SVRBMX
ALC109-130615-
/O.NEW.KBMX.SV.W.0091.200413T0511Z-200413T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
1211 AM CDT Mon Apr 13 2020

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Pike County in southeastern Alabama...

* Until 115 AM CDT.

* At 1211 AM CDT, severe thunderstorms were located along a line
  extending from near Ansley to 7 miles north of Dozier, moving east
  at 60 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Troy, Brundidge, Goshen, Banks, Antioch, Linwood, Ansley, Troy
  Municipal Airport, Troy University, Monticello, Orion, Josie, China
  Grove, Sandfield, Brundidge Municipal Airport, Mossy Grove and
  Henderson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 600 AM CDT for south central
and southeastern Alabama.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3166 8615 3179 8615 3179 8620 3189 8617
      3197 8619 3197 8600 3205 8600 3204 8597
      3206 8595 3205 8589 3197 8588 3197 8579
      3188 8579 3188 8566 3186 8568 3177 8567
      3174 8570 3171 8571 3162 8618
TIME...MOT...LOC 0511Z 258DEG 52KT 3196 8609 3160 8641 

HAIL...<.75IN
WIND...60MPH
 
$$

87/GRANTHAM
3 follow-up statements
367 
WWUS54 KBMX 130528
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
1228 AM CDT Mon Apr 13 2020

ALC109-130615-
/O.CON.KBMX.SV.W.0091.000000T0000Z-200413T0615Z/
Pike AL-
1228 AM CDT Mon Apr 13 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR PIKE COUNTY...

At 1228 AM CDT, severe thunderstorms were located along a line
extending from Beans Crossroads to Glenwood, moving east at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Troy, Brundidge, Goshen, Banks, Antioch, Linwood, Troy Municipal
Airport, Troy University, Monticello, Orion, Josie, China Grove,
Sandfield, Brundidge Municipal Airport, Mossy Grove and Henderson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 600 AM CDT for south central
and southeastern Alabama.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3164 8606 3164 8617 3166 8615 3179 8615
      3179 8620 3181 8619 3197 8602 3197 8600
      3199 8600 3206 8593 3205 8589 3197 8588
      3197 8579 3188 8579 3188 8566 3186 8568
      3177 8567 3174 8570 3171 8571
TIME...MOT...LOC 0528Z 258DEG 52KT 3201 8583 3165 8615 

HAIL...<.75IN
WIND...60MPH
 
$$

87/GRANTHAM
870 
WWUS54 KBMX 130538
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
1238 AM CDT Mon Apr 13 2020

ALC109-130615-
/O.CON.KBMX.SV.W.0091.000000T0000Z-200413T0615Z/
Pike AL-
1238 AM CDT Mon Apr 13 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR EASTERN PIKE COUNTY...

At 1238 AM CDT, severe thunderstorms were located along a line
extending from near Beans Crossroads to 6 miles east of Goshen,
moving east at 65 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Troy, Brundidge, Banks, Antioch, Troy University, Sandfield,
Brundidge Municipal Airport, Monticello, Mossy Grove, Josie and
Henderson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 600 AM CDT for southeastern
Alabama.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3164 8612 3197 8582 3197 8579 3188 8579
      3188 8566 3186 8568 3177 8567 3174 8570
      3171 8571 3164 8606
TIME...MOT...LOC 0538Z 258DEG 57KT 3200 8575 3168 8602 

HAIL...<.75IN
WIND...60MPH
 
$$

87/GRANTHAM
575 
WWUS54 KBMX 130603 RRA
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
103 AM CDT Mon Apr 13 2020

ALC109-130615-
/O.CON.KBMX.SV.W.0091.000000T0000Z-200413T0615Z/
Pike AL-
103 AM CDT Mon Apr 13 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR EASTERN PIKE COUNTY...

At 103 AM CDT, severe thunderstorms were located along a line
extending from near Linwood to 9 miles southeast of Glenwood, moving
east at 70 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Troy, Brundidge, Banks, Antioch, Troy University, Sandfield,
Brundidge Municipal Airport, Monticello, Mossy Grove, Josie and
Henderson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 600 AM CDT for southeastern
Alabama.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3164 8612 3197 8582 3197 8579 3188 8579
      3188 8566 3186 8568 3177 8567 3174 8570
      3171 8571 3164 8606
TIME...MOT...LOC 0603Z 259DEG 59KT 3192 8577 3160 8604 

HAIL...<.75IN
WIND...60MPH
 
$$

87/GRANTHAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 7:19 PM CDT, 4 hours 52 minutes earlier.

Area forecast discussion, Apr 12, 7:19 PM CDT, 4 hours 52 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
719 PM CDT Sun Apr 12 2020

.UPDATE...
For 00Z Aviation.

&&

.SHORT TERM...
/Updated at 0700 PM CDT Sun Apr 12 2020/

Mesoscale Update.

An all-hazards severe weather threat continues across portions of
Central Alabama. Damaging winds up to 70 mph, large hail, and
tornadoes all remain possible into the overnight hours as a dynamic
shortwave trough (which is taking a more neutral tilt) and surface
low pressure eject eastward.

Recent surface observations depict a favorable warm sector now along
and north of the I-20/59 corridor, including SBCAPE 500-1,500 J/kg,
EBS 60-70 kts, and 0-1 km SRH 500-700 m2/s2. These values are also
supported by the 21Z BMX RAOB and various RADAR derived hodographs.
Lift will continue to be abundant across the region as pressure &
height falls accompany upper-level diffluence & quasigeostrophic
forcing, as well as a surface moisture convergence axis from
northeast AL into southwest MS. Thus, deep/moist convection will
continue to be problematic over the next several hours, even as
storm modes become less discrete. Threats also include flash
flooding as high rain rates train north of I-20, generally
along/near a 1.8-2.0" PW axis and confluent flow in the 925-850 mb
layer. Short-range guidance suggests favorable atmospheric
conditions for all-hazards will persist for the next several hours
as a more linear convective system with embedded supercells ejects
across Central AL. The effective layer significant tornado parameter
is progged to remain as high as 5 ahead of this system through that
time, suggesting an environment favorable for tornadogenesis and
strong tornadoes.

Residents of Central AL must remain diligent and weather aware into
the overnight period and have multiple ways to receive warnings so
that necessary action to protect life and property can be taken.

40/Sizemore

.LONG TERM...
/Updated at 0250 PM CDT Sun Apr 12 2020/

Monday through Saturday.

Cooler, clearing conditions are expected on Monday as the cold front
tracks towards the east coast. Lingering clouds may persist through
the morning across our north as an upstream reinforcing front moves
across the area, but a dry, northerly flow and increasing CAA will
support sunny skies during the afternoon with highs in the lower 60s
northwest to near 80F southeast. Guidance continues to indicate the
front stalling generally east to west across the Gulf Coast region
on Tuesday before lifting slightly into southern portions of Alabama
early Wednesday morning. This should focus highest PoPs over our
southeastern quadrant, but a flattened low-level ridge over the
Lower MS Valley may hinder much of the activity from entering our
forecast area, so PoPs may be lowered in future updates.

Otherwise, the remainder of the extended will remain dry and cool as
the weak low-level ridge slides eastward across the region with dry
zonal flow aloft persisting through the period. Northeasterly flow
Thursday morning should allow temps to lower into the 30s.
Therefore, I continued to mention localized patchy frost across our
northern counties. The latest round of data indicates lows may be a
couple degrees warmer than previously forecast, but leaned on the
cooler side since models are typically too warm under northeasterly
flow.

Rain chances will begin increasing at the end of the week as another
low propagates across the Desert SW towards the Tennessee Valley.
Kept PoPs around 40-50% since there is still plenty of uncertainty
regarding timing, moisture return, and the evolution of the system.

86

&&

.AVIATION...
00Z TAF Discussion.

Widespread showers and thunderstorms will impact all TAF sites
overnight. Some of the storms will be severe with damaging winds
and isolated tornadoes. Strong gradient flow will also produce
south winds sustained 15-20 kts with gusts to 35 kts. The winds
will relax at bhm/tcl/eet by 05z as the low level jet shifts
eastward, with the severe threat also ending at these sites. For
the remainder of the TAF sites, the severe threat will end between
05z and 08z. Sfc winds will gradually veer overnight becoming
westerly by 12z. VFR cigs at the start of the forecast period will
become MVFR at all sites by 03z. Some clearing possible between
09z and 12z behind the initial front, but cold air stratocumulus
could bring back MVFR cigs across the northern TAF sites between
12z and 18z, then become scattered.

58/rose

&&

.FIRE WEATHER...

Widespread rain and thunderstorms are expected tonight across
Central Alabama. Winds will be gusty through the evening hours
with south winds gusting to 35 MPH. Drier weather builds in
the area on Monday before rain chances return across south
Alabama Tuesday night and Wednesday morning. Dry weather
will prevail Thursday and Friday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     58  65  42  68  41 / 100   0   0   0  10
Anniston    60  69  44  70  44 / 100   0   0   0  10
Birmingham  59  67  45  69  43 / 100   0   0   0  20
Tuscaloosa  58  67  45  69  43 / 100   0   0   0  20
Calera      60  68  46  70  44 / 100   0   0   0  20
Auburn      64  76  49  76  49 / 100  10   0  10  40
Montgomery  65  77  51  78  50 / 100   0   0  10  40
Troy        66  80  52  81  52 / 100  10   0  10  50

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Wind Advisory until 3 AM CDT Monday for the following counties:
Autauga...Barbour...Bibb...Blount...Bullock...Calhoun...
Chambers...Cherokee...Chilton...Clay...Cleburne...Coosa...
Dallas...Elmore...Etowah...Fayette...Greene...Hale...Jefferson...
Lamar...Lee...Lowndes...Macon...Marengo...Marion...Montgomery...
Perry...Pickens...Pike...Randolph...Russell...Shelby...St.
Clair...Sumter...Talladega...Tallapoosa...Tuscaloosa...Walker...
Winston.

Flash Flood Watch until midnight CDT tonight for the following
counties: Blount...Cherokee...Etowah...Fayette...Lamar...
Marion...Walker...Winston.

&&
Hazardous weather outlook, Apr 12, 9:52 PM CDT, 2 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
952 PM CDT Sun Apr 12 2020

ALZ011>015-017>050-140600-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
952 PM CDT Sun Apr 12 2020

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...through Tonight.

Severe thunderstorms are likely across portions of Central Alabama,
mainly south of a line from Geiger to Tuscaloosa to Gardendale to
Snead. Threats include tornadoes, some of which could be strong,
damaging straight line winds up to 70 MPH, and hail up to golf ball
size. Localized flooding could also occur. Winds will also be breezy
outside of thunderstorms with gusts between 30 and 40 MPH.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Minor flooding is forecast along portions of the Tombigbee River and
Black Warrior River starting midweek.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management will be
necessary. Please follow all local, state, and CDC guidelines in
regards to travel.

In the hours before

Local storm report, Apr 13, 12:04 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1204 AM CDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1203 AM     FLASH FLOOD      GAYLESVILLE             34.27N 85.56W
04/13/2020                   CHEROKEE           AL   EMERGENCY MNGR

            MULTIPLE ROADS IMPASSABLE DUE TO FLASH
            FLOODING IN GAYLESVILLE.

&&

AS
Local storm report, Apr 13, 12:05 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1205 AM CDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     FLASH FLOOD      1 WSW CEDAR BLUFF       34.22N 85.61W
04/13/2020                   CHEROKEE           AL   EMERGENCY MNGR

            MULTIPLE ROADS IMPASSABLE DUE TO FLASH
            FLOODING IN CEDAR BLUFF.

&&

AS
Local storm report, Apr 13, 12:06 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1206 AM CDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     FLASH FLOOD      LEESBURG                34.18N 85.76W
04/13/2020                   CHEROKEE           AL   EMERGENCY MNGR

            MULTIPLE ROADS IMPASSABLE DUE TO FLASH
            FLOODING IN LEESBURG.

&&

AS
Special weather statement, Apr 13, 12:08 AM CDT, 3 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1208 AM CDT Mon Apr 13 2020

ALZ046-048>050-130630-
Pike AL-Bullock AL-Russell AL-Barbour AL-
1208 AM CDT Mon Apr 13 2020

...SIGNIFICANT WEATHER ADVISORY FOR PIKE...BULLOCK...BARBOUR AND
SOUTHWESTERN RUSSELL COUNTIES UNTIL 130 AM CDT...

At 1207 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Shopton to near Ansley to Rutledge to 8
miles northwest of Dozier. Movement was east at 60 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Troy, Eufaula, Union Springs, Brundidge, Clio, Midway, Goshen,
Clayton, Louisville, Banks, Tyler Crossroads, Pickett, Beans
Crossroads, Guerryton, Shopton, Richards Crossroads, White Oak,
Doster, Gaino and Comer.

LAT...LON 3179 8615 3179 8620 3197 8619 3197 8600
      3227 8598 3227 8590 3230 8590 3223 8585
      3223 8544 3215 8543 3218 8502 3213 8506
      3197 8506 3189 8513 3176 8513 3174 8521
      3170 8522 3171 8541 3162 8542 3162 8618
TIME...MOT...LOC 0507Z 256DEG 54KT 3206 8598 3190 8605 3175 8631 3158
8647

17/KLAWS
Local storm report, Apr 13, 12:09 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1209 AM CDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 AM     FLASH FLOOD      2 ENE ATTALLA           34.02N 86.07W
04/13/2020                   ETOWAH             AL   EMERGENCY MNGR

            ROADS IMPASSABLE DUE TO FLASH FLOODING IN
            THE ATTALLA AREA, PARTICULARLY ALONG W
            MEIGHAN BLVD.

&&

AS
Local storm report, Apr 13, 12:10 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1210 AM CDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1209 AM     FLASH FLOOD      GADSDEN                 34.01N 86.00W
04/13/2020                   ETOWAH             AL   EMERGENCY MNGR

            MULTIPLE ROADS IMPASSABLE DUE TO FLASH
            FLOODING IN THE GADSDEN AREA.

&&

AS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 7:10 PM CDTTornado WarningBMXGreene22 min
Apr 12, 7:14 PM CDTTornado WarningBMXSumter26 min
Apr 12, 7:16 PM CDTAreal Flood AdvisoryBMXCherokee, Etowah, St. Clair6 hr
Apr 12, 8:08 PM CDTSevere Thunderstorm WarningBMXFayette, Walker55 min
Apr 12, 8:14 PM CDTAreal Flood AdvisoryBMXFayette, Lamar, Marion, Walker, Winston5 hr
Apr 12, 8:15 PM CDTTornado WarningBMXWalker, Winston15 min
Apr 12, 8:25 PM CDTSevere Thunderstorm WarningBMXTuscaloosa38 min
Apr 12, 8:29 PM CDTFlash Flood WarningBMXFayette, Greene, Jefferson, Pickens, Sumter, Tuscaloosa and 1 more5 hr
Apr 12, 8:32 PM CDTTornado WarningBMXJefferson, Tuscaloosa21 min
Apr 12, 8:36 PM CDTSevere Thunderstorm WarningBMXBlount, Jefferson54 min
Apr 12, 8:36 PM CDTTornado Warning Tornado observedBMXJefferson, Tuscaloosa17 min
Apr 12, 8:49 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter5 days
Apr 12, 8:51 PM CDTSevere Thunderstorm WarningBMXJefferson39 min
Apr 12, 8:52 PM CDTRiver Flood WarningBMXJefferson, Tuscaloosa, Walker66 hr
Apr 12, 8:58 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Tuscaloosa52 hr
Apr 12, 8:58 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter, Tuscaloosa61 hr
Apr 12, 9:12 PM CDTTornado WarningBMXBlount20 min
Apr 12, 9:19 PM CDTSevere Thunderstorm WarningBMXBlount, Etowah, Jefferson, St. Clair, Shelby71 min
Apr 12, 9:33 PM CDTTornado WarningBMXMarengo27 min
Apr 12, 10:02 PM CDTSevere Thunderstorm WarningBMXDallas27 min
Apr 12, 10:22 PM CDTFlash Flood WarningBMXBlount, Calhoun, Cherokee, Etowah, St. Clair4 hr
Apr 12, 10:24 PM CDTTornado WarningBMXCherokee36 min
Apr 12, 10:37 PM CDTSevere Thunderstorm WarningBMXLowndes, Montgomery53 min
Apr 12, 10:47 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne, Etowah58 min
Apr 12, 10:53 PM CDTSevere Thunderstorm WarningBMXAutauga, Elmore43 min
Apr 12, 10:59 PM CDTSevere Thunderstorm WarningBMXChilton, Clay, Coosa, Shelby, Talladega, Tallapoosa43 min
Apr 12, 11:01 PM CDTAreal Flood AdvisoryBMXGreene, Hale, Pickens, Sumter3 hr
Apr 12, 11:15 PM CDTSevere Thunderstorm WarningBMXBullock, Macon, Montgomery, Tallapoosa60 min
Apr 12, 11:16 PM CDTSpecial Weather StatementBMXFayette, Lamar, Marion74 min
Apr 12, 11:24 PM CDTAreal Flood WarningBMXFayette, Tuscaloosa, Walker6 hr
Apr 12, 11:30 PM CDTSevere Thunderstorm WarningBMXLee, Russell75 min
Apr 13, 12:08 AM CDTSpecial Weather StatementBMXBarbour, Bullock, Pike82 min
Apr 13, 12:13 AM CDTAreal Flood AdvisoryBMXLowndes, Montgomery3 hr
Apr 13, 12:18 AM CDTSevere Thunderstorm WarningBMXChambers16 min
Apr 13, 12:43 AM CDTSevere Thunderstorm WarningBMXBarbour, Bullock53 min
Apr 13, 1:04 AM CDTAreal Flood AdvisoryBMXBarbour, Bullock, Pike, Russell3 hr
Apr 13, 1:29 AM CDTHigh Wind WarningBMXAutauga, Calhoun, Chambers, Cherokee, Chilton, Clay and 10 more3 hr
Apr 13, 1:29 AM CDTWind AdvisoryBMXAutauga, Calhoun, Chambers, Cherokee, Chilton, Clay and 10 more7 hr
Apr 13, 2:25 AM CDTRiver Flood WarningBMXBibb, Jefferson, Shelby18 hr
Apr 13, 4:08 AM CDTAreal Flood WarningBMXCherokee12 hr
Apr 13, 7:43 AM CDTAreal Flood WarningBMXCherokee3 days

Nearby

Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.